# SDR SWAA2025051972305

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 31,770 hours, 15,634 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW FOUND R1 SLIDE OUT OF HOUSING UPON REPOSITION MOVE.<[01] REMOVED AND REINSTALLED R1 (FS) DOOR SLIDE PER AMM 25-66-01. CKS OK.
